# SDR AWXA0001995

- Difficulty date: June 29, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: D5311278220000
- Part serial: NSN
- Condition: Corroded
- Location: Fr 12r 16r Y1292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Fwd galley floor support at Y1292 Fr 14R and 16R corrodedC: Fwd galley support/seat track at Y1292 FR12R-16R replaced as per A320 SRM 53-11-15 fig. 203
